# SDR SIMA200619806

- Difficulty date: July 16, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMB-OUT CREW SUSPECTED COMMUNICATION OR GPU DOOR OPEN.  AIRCRAFT RETURNED TO CLE.  UPON ARRIVAL TO GATE FOUND GPU DOOR OPEN, INSPECTED AREA AND FOUND NO DEFECTS, GPU DOOR OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
